# SDR FDEA201411263913

- Difficulty date: November 26, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 56,165 hours, 12,163 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: ABH7357513
- Condition: Failed
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED ALL FOUR LANDING GEAR UNSAFE RED WITH GEAR HANDLE UP.  NO VIBRATIONS, OR YAW.  RAN QRH, PUT GEAR HANDLE DOWN RESULTING IN ALL GEAR FOUR SAFE GREEN.  GEAR HANDLE TO UP ALL GEAR FOUR UNSAFE RED.  R & R LANDING GEAR POSITION HANDLE SWITCH IAW MM 32-61-04-4.  CYCLED LANDING GEAR FIVE TIMES WITH NO FAULTS NOTED.
